×

zbMATH — the first resource for mathematics

Symmetric subspaces related to certain eigenvalue problems. (English) Zbl 0265.47022

MSC:
47B25 Linear symmetric and selfadjoint operators (unbounded)
47A20 Dilations, extensions, compressions of linear operators
47B99 Special classes of linear operators
34L99 Ordinary differential operators
47E05 General theory of ordinary differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] E.A. Coddington [1] Extension theory of formally normal and symmetric subspaces , Mem. Am. Math. Soc. · Zbl 0265.47023
[2] T. Kimura and M. Takahasi [2] Sur les opérateurs différentiels ordinaires linéaires formellement autoadjoints I. Funkcial . Ekvac. 6, 35-90 (1964) · Zbl 0148.06202
[3] K. Kodaira [3 ] On ordinary differential equations of any even order and the corresponding eigen. function expansions . Amer. J. Math. 72, 502-544 (1950). · Zbl 0054.03903 · doi:10.2307/2372051
[4] H.-D. Niessen [4] Singuläre S-hermitesche Rand-Eigenwertprobleme . manuscripta math. 3, 35-68 (1970). · Zbl 0195.37603 · doi:10.1007/BF01168461 · eudml:154010
[5] A. Pleijel [5] Special theory for pairs of ordinary formally self-adjoint differential operators . J. Indian Math. Soc. 34, 259-268 (1970). · Zbl 0242.34027
[6] F.W. Schäfke and A. Schneider [6] S-hermitesche Rand-Eigenwertprobleme I . Math. Ann. 162, 9-26 (1965). · Zbl 0151.11102 · doi:10.1007/BF01361930 · eudml:161319
[7] F.W. Schäfke and A. Schneider : [7] S-hermitesche Rand-Eigenwertprobleme lI . Math. Ann. 165, 236-260 (1966). · Zbl 0158.09003 · doi:10.1007/BF01343801 · eudml:161434
[8] F.W. Schäfke and A. Schneider [8] S-hermitesche Rand-Eigenwertprobleme III . Math. Ann. 177, 67-94 (1968). · Zbl 0164.10101 · doi:10.1007/BF01350731 · eudml:161707
[9] A. Schneider [9] Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall . Math. Z. 107, 271-296 (1968). · Zbl 0183.36201 · doi:10.1007/BF01110016 · eudml:171073
[10] A. Schneider [10] Weitere Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall . Math. Z. 109, 153-168 (1969). · Zbl 0183.36202 · doi:10.1007/BF01111246 · eudml:171134
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.